Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2012 | Journal Article | IST-REx-ID: 2912
Configuration space for shortest networks
H. Edelsbrunner, N. Strelkova, Uspekhi Mat. Nauk 67 (2012) 203–204.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3129   OA
Annotating simplices with a homology basis and its applications
O. Busaryev, S. Cabello, C. Chen, T. Dey, Y. Wang, in:, Springer, 2012, pp. 189–200.
View | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3256   OA
Dual complexes of cubical subdivisions of ℝn
H. Edelsbrunner, M. Kerber, Discrete & Computational Geometry 47 (2012) 393–414.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3120   OA
Fano 3 folds in codimension 4 Tom and Jerry Part I
G. Brown, M. Kerber, M. Reid, Compositio Mathematica 148 (2012) 1171–1194.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3310   OA
A point calculus for interlevel set homology
P. Bendich, S. Cabello, H. Edelsbrunner, Pattern Recognition Letters 33 (2012) 1436–1444.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2902
Fractal and computational geometry for generalizing cartographic objects
H. Edelsbrunner, O. Musin, A. Ukhalov, O. Yakimova, V. Alexeev, V. Bogaevskaya, A. Gorohov, M. Preobrazhenskaya, Modeling and Analysis of Information Systems 19 (2012) 152–160.
View | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 2849   OA
On the configuration space of Steiner minimal trees
H. Edelsbrunner, N. Strelkova, Russian Mathematical Surveys 67 (2012) 1167–1168.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
Interactive labeling of image segmentation hierarchies
G. Zankl, Y. Haxhimusa, A. Ion, in:, Springer, 2012, pp. 11–20.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3133   OA
Alexander duality for functions: The persistent behavior of land and water and shore
H. Edelsbrunner, M. Kerber, in:, Proceedings of the Twenty-Eighth Annual Symposium on Computational Geometry , ACM, 2012, pp. 249–258.
View | DOI | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3265
Image segmentation by figure-ground composition into maximal cliques
A. Ion, J. Carreira, C. Sminchisescu, in:, IEEE, 2012.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 2903   OA
The adaptive topology of a digital image
H. Edelsbrunner, O. Symonova, in:, IEEE, 2012, pp. 41–48.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2941   OA
On the optimality of functionals over triangulations of Delaunay sets
N. Dolbilin, H. Edelsbrunner, O. Musin, Russian Mathematical Surveys 67 (2012) 781–783.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3127   OA
The most persistent soft-clique in a set of sampled graphs
N. Quadrianto, C. Lampert, C. Chen, in:, Proceedings of the 29th International Conference on Machine Learning, Omnipress, 2012, pp. 211–218.
View | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3134
Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions
H. Edelsbrunner, B. Fasy, G. Rote, in:, Proceedings of the Twenty-Eighth Annual Symposium on Computational Geometry , ACM, 2012, pp. 91–100.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3331   OA
A worst case bound for topology computation of algebraic curves
M. Kerber, M. Sagraloff, Journal of Symbolic Computation 47 (2012) 239–258.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3115
Deconstructing approximate offsets
E. Berberich, D. Halperin, M. Kerber, R. Pogalnikova, Discrete & Computational Geometry 48 (2012) 964–989.
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3159   OA
Hierarchical ordering of reticular networks
Y. Mileyko, H. Edelsbrunner, C. Price, J. Weitz, PLoS One 7 (2012).
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 6588   OA
Elementary solutions of the Bernstein problem on two intervals
F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.
View | Download (ext.) | WoS
 
2012 | Journal Article | IST-REx-ID: 2904   OA
Weak multipliers for generalized van der Corput sequences
F. Pausinger, Journal de Theorie Des Nombres Des Bordeaux 24 (2012) 729–749.
View | Files available | DOI
 
2011 | Conference Paper | IST-REx-ID: 3270
Persistent homology computation with a twist
C. Chen, M. Kerber, in:, TU Dortmund, 2011, pp. 197–200.
View
 

Search

Filter Publications

Display / Sort

Export / Embed